# SDR CHQA201100193

- Difficulty date: May 26, 2011
- Submitted: May 31, 2011
- Operation: Air carrier
- Aircraft: N381SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145619
- Aircraft time: 23,915 hours, 18,996 cycles
- Engine: Allsn AE3007A
- Engine time: 21,803 hours, 18,448 cycles
- System (JASC): 2460 · DC Power Distribution System
- Part: Switch
- Part number: 792254
- Condition: Intermittent
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW REPORTED AN ELECTRICAL ABNORMAL AND EMERGENCY LIGHTS NOT ARMED MESSAGE ON EICAS DURING FLIGHT.  THE CREW DIVERTED TO KIND WHERE THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE EIC ESSENTIAL INTERCONNECTION CONTACTOR, AND DURING OPERATIONAL CHECKS, BOTH THE BATTERY 1 & 2 SWITCHES WERE FOUND TO BE INTERMITTENT.  BOTH THE BATTERY SWITCHES WERE REPLACED WITH NO FURTHER DEFECTS NOTED.
